# SDR SIMA961022

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 4019501
- Condition: Failed
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3750 - EN ROUTE TO DFW, PILOT REPORTED THE BLUE SYSTEM HYDRAULIC LOW LEVEL INDICATOR ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT AFTER DECLARING EMERGENCY.  MAINTENANCE INSPECTED SYSTEM AND FOUND PUMP TO HAVE INTERNAL DAMAGE AND WAS LEAKING OVERBOARD.  PUMP REPLACED IAW THE J.I.C. AND OPS CHECK AND LEAK CHECK WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
